# SDR P5CA9500626

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED HI-LOC DUE TO CORRODED BRACKET AT BS 1241 RBL 106.  REPLACED BRACKET AND FASTENER PER BOEING SRM 51-20-01 AND 51-30-02.
